# SDR SWIA202052919

- Difficulty date: August 7, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Clevis
- Condition: Corroded
- Location: Rt Aileron Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON OUTBOARD PCU CLEVIS ASSEMBLY IS CORRODED.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED RT OUTBOARD LINK ASSEMBLY, IAW SKYWEST TASK CARD.  OPS/LEAKS/RIG CHECK GOOD.
